|Do low normal testosterone levels indicate intervention
May 9, 2000
My testosterone levels are low normal. Do any of you recommend taking test/sup when they are low normal? I am always tired/I'm losing fat in my face and am feeling pretty hopeless. Am I supposed to feel this rotten as a consequence of hiv or do you think my low (normal) testosterone has something to do with it? Please help
Response from Dr. Fisher
Yes, I would recommend a trial of testosterone supplementation...at least 3-6 months of weekly or biweekly injections or daily patches. Those symptoms may very well be from low testosterone. But the facial fat problem will not likely improve (it is not likely that this is caused by low testosterone levels).
You did not say your age...if youngish (in other words anyone younger than me!)..30's or 40's the "normal" levels may actually not represent what your levels ought to be.
Alvan Fisher, M.D.
Diet/Nutrition for HIV and HepC persons??
bout to use something new for fascial wasting
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.